# SDR MASA200500677

- Difficulty date: August 27, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 10,057 hours, 8,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TWO EXTERIOR EMERGENCY LIGHTS INOP RT SIDE AND LT SIDE.  MX PLACED THE LIGHTS ON MEL.  MX RELAMPED.
